# SDR USAA2012071600019

- Difficulty date: June 19, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- Aircraft time: 60,359 hours, 40,225 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q1 CHECK - CRACK ON LONGITUDINAL FLOORBEAM (SEAT TRACK) AT BS 668, WL 201, LBL 24.8.  REPAIRED LONGITUDINAL FLOORBEAM (SEAT TRACK) AT BS 668, WL 201, LBL 24.8 EA 130909.
